# SDR P5CA9800539

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fasteners
- Condition: Missing
- Location: Bs 570-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BS 570/600 FLOOR PANEL MISSING FASTENERS.  REMOVED AND REPLACED FASTENERS PER SRM 51-30-02.
